# SDR ASAA2014121109940

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,116 hours, 8,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Insulation
- Condition: Worn
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

J9 & J10 WIRE HARNESSES WORN THROUGH, OUTER SHEATHING WEAR CONNECTORS DP 0905 AND DP 1005. REF T/C N8420000.  ACFT GROUNDED.  R & R J9 AND J10 HARNESS IAW MM 73-21-06-000-802-F00. COMPLETED EEC TEST IAW MM 73-21-00-700-804-F00, IDENT/CONF TEST IAW MM 73-21-00-700-808-F00. COMPLETED EEC DISCRETES TEST IAW MM 73-21-00-700-809-F00.  FADEC SYS TEST PASSED, REF MM 73-21-00.
